# SDR REXA2020092800667

- Difficulty date: September 14, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 30,902 hours, 28,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R318081
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD4 CORRODED BETWEEN FS 320.163 AND FS 338.963.  INSTALLED NEW INTERCOSTAL DD4 ON PAX DOOR BETWEEN FS 320.163 AND FS 338.963, IAW CRJ200 SRM'S 51-42-06 AND 51-42-21.  AFTER REMOVING CORRODED  INTERCOSTAL AT DD4, IAW CRJ200 SRM'S 51-42-06 AND 51-42-21.
